# SDR SWAA2019061833879

- Difficulty date: June 11, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 41,824 hours, 21,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141A8110
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY MOPSILL CRACKED COMMON TO BS. 303 FRAME, WL 208-209.    / R&R MOPSILL PER SRM AND DWG.
